Alert archive / Missouri / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 25, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 19, 2013, 1:07 AM CDT for 7 counties in Missouri. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2013, 1:07 AM CDT (06:07 UTC)
- Expired
- May 19, 2013, 1:30 AM CDT
- In force
- 23 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Andrew County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO, Harrison County, MO, Nodaway County, MO, Worth County, MO
The radar
The Pleasant Hill radar (KEAX), 157 km from the middle of the area, began a volume at 06:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 18, 10:39 PM CDT | Tornado Watch | SPC | 3 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 6.1 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4000 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 869 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
905
WUUS53 KEAX 190607
SVREAX
MOC003-061-063-075-081-147-227-190630-
/O.NEW.KEAX.SV.W.0025.130519T0607Z-130519T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
107 AM CDT SUN MAY 19 2013
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN ANDREW COUNTY IN NORTHWEST MISSOURI...
DAVIESS COUNTY IN NORTH CENTRAL MISSOURI...
DEKALB COUNTY IN NORTHWEST MISSOURI...
GENTRY COUNTY IN NORTHWEST MISSOURI...
WESTERN HARRISON COUNTY IN NORTH CENTRAL MISSOURI...
EASTERN NODAWAY COUNTY IN NORTHWEST MISSOURI...
WORTH COUNTY IN NORTHWEST MISSOURI...
* UNTIL 130 AM CDT
* AT 103 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HOPKINS TO 6 MILES WEST OF STANBERRY TO
CLARKSDALE...AND MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
STANBERRY...MAYSVILLE...ALBANY...GALLATIN...BETHANY...KING CITY...
GRANT CITY...NEW HAMPTON...PATTONSBURG...AMITY...FORD CITY...
PARNELL...SHERIDAN...FAIRPORT...DARLINGTON...GENTRY...WORTH...
WEATHERBY...SANTA ROSA AND MCFALL.
THIS WILL IMPACT
I-35 BETWEEN MILE MARKERS 60 AND 101.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4058 9414 4040 9399 3990 9387 3975 9454
3975 9459 4023 9471 4058 9501
TIME...MOT...LOC 0606Z 253DEG 45KT 4054 9485 4026 9461
3985 9450
HAIL...<.75IN
WIND...60MPH
$$
CDB1 follow-up statement
186
WWUS53 KEAX 190619
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
119 AM CDT SUN MAY 19 2013
MOC003-190628-
/O.CAN.KEAX.SV.W.0025.000000T0000Z-130519T0630Z/
ANDREW MO-
119 AM CDT SUN MAY 19 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ANDREW COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3977 9449 4022 9458 4057 9485 4058 9414
4040 9399 3990 9387
TIME...MOT...LOC 0618Z 253DEG 45KT 4057 9465 4029 9442
3988 9431
$$
MOC061-063-075-081-147-227-190630-
/O.CON.KEAX.SV.W.0025.000000T0000Z-130519T0630Z/
DAVIESS MO-DEKALB MO-GENTRY MO-HARRISON MO-NODAWAY MO-WORTH MO-
119 AM CDT SUN MAY 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WORTH...
NORTHEASTERN NODAWAY...WESTERN HARRISON...GENTRY...DEKALB AND DAVIESS
COUNTIES UNTIL 130 AM CDT...
AT 117 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTHEAST OF BEDFORD TO 6 MILES NORTHWEST OF
ALBANY TO MAYSVILLE...AND MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ALBANY...GALLATIN...BETHANY...GRANT CITY...NEW HAMPTON...
PATTONSBURG...GENTRY...WORTH...WEATHERBY...SANTA ROSA...MCFALL...
DENVER...WINSTON...ALLENDALE...ALTAMONT...MARTINSVILLE...JAMESON...
COFFEY AND HATFIELD.
THIS WILL IMPACT
I-35 BETWEEN MILE MARKERS 60 AND 101.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3977 9449 4022 9458 4057 9485 4058 9414
4040 9399 3990 9387
TIME...MOT...LOC 0618Z 253DEG 45KT 4057 9465 4029 9442
3988 9431
HAIL...<.75IN
WIND...60MPH
$$
CDBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 12:05 AM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, May 19, 12:05 AM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1205 AM CDT Sun May 19 2013 .SHORT TERM...(This Evening through Sunday) Issued at 326 PM CDT SAT MAY 18 2013 Deepening upper trough over the High Plains is expected to produce multiple rounds of severe weather across the Plains and Midwest over the next few days, starting with a severe weather outbreak over western and central Kansas this evening. Upper shortwave responsible for this activity, currently near Dodge City, will track into eastern KS and western MO late tonight. Quite a few questions remain regarding this feature and if it will be able to spark convection overnight this far east, especially with a significant capping inversion in place. Latest aircraft soundings out of MCI depict a very strong inversion of 16 degrees C around 770 hPa which is quite a bit stronger than what models had been forecasting. This inversion is likely to keep our area dry at least through the early evening. However, a 40-50 kt low-level jet is progged to nose into northwest MO between 06Z and 09Z. Convergence at the leading edge of this feature could produce enough lift to weaken and possibly overcome the cap and spark a complex of thunderstorms over northeast KS and northwest MO overnight. Models are in very poor agreement with this potential overnight activity so confidence is not high. However, should storms develop, elevated instability is forecast to be strong to extreme, so these storms could produce severe hail and very heavy rainfall. Sunday still appears active as the upper trough to the west pushes into the eastern Plains. Model spread remains rather high with the middle- and lower-level jet structure and timing of smaller-scale features, which makes it somewhat difficult to pinpoint exact storm location, timing and severity. Further complicating matters will be any overnight convection that lingers into Sunday morning. This could cut back on instability Sunday afternoon, and is also producing feedback issues in the model forecasts. It still appears that if things were to come together correctly, parts of eastern Kansas and western Missouri could see a line of supercells capable of producing very large hail (baseball-size or larger), damaging winds and tornadoes. Exact tornado threat, and any potential for long-lived strong tornadoes, will depend on the evolution of low-level wind fields and low-level instability which are difficult to get a feel for given the model spread. Taking a blend of the faster NAM and slower GFS would put result in wind fields and thermal profiles supportive of an enhanced tornado risk along the KS/MO border late Sunday afternoon and early evening, with an even greater risk further south toward Tulsa. Boundary-parallel storm-relative flow is likely to cause any supercells to gradually congeal into a line over western Missouri Sunday evening, maintaining the potential for large hail and damaging winds. This activity could maintain its severity as far east as central Missouri Sunday night. .LONG TERM...(Sunday Night through Saturday) Issued at 326 PM CDT SAT MAY 18 2013 Large question marks remain for the convective forecast on Monday, given substantial uncertainties on the evolution of thunderstorm activity Sunday afternoon and night. As mentioned in previous discussion, there will likely be some lingering thunderstorm activity early Monday morning as an embedded shortwave rotates northeast of the area and the LLJ slowly veers, however it's possible that much of the morning and early afternoon hours will be dry as the area is between shortwaves. Moderate to strong instability will begin to grow ahead of an elongated surface boundary over east central Kansas and northwestern Missouri during the afternoon hours. By the mid-late afternoon hours a secondary shortwave and mid-level jet streak will rotate into the area, reigniting convection over NE OK, SE KS and into areas of west central MO. Initially discrete in nature, fairly rapid transition towards a linear convective mode is anticipated further NE given unidirectional shear. Substantial mid-level CAPE values will support very large hail, with dry air intrusion indicating the potential for a quick transition to a strong wind producing MCS as this system moves across the area. Tuesday-Saturday: Upper level troughing will swing through the Midwest by Tuesday bringing cooler temperatures and dry conditions into Thursday. A building mid-level ridge will gradually slide eastward by the end of the week and next weekend. Moisture will gradually return to the Western Plains bringing renewed chances for showers and thunderstorms to portion of Kansas by next weekend. && .AVIATION...(For the 00Z TAFS through 00Z Sunday Evening) Issued at 627 PM CDT SAT MAY 18 2013 A strong line of thunderstorms is evident on radar moving across northeastern Kansas. These storms are expected to move through the terminals between 06Z-07Z and may pact winds of 30-40kts with them. Cigs will drop to MVFR conds with vsbys reduced to 4SM in storms. After this line moves through, stratiform thunderstorms are expected to persist through 10Z with low end VFR conds. VFR conds are expected to continue through the daylight hours with a bkn-ovc deck between 3-4kft. Thunderstorms are expected to develop across eastern Kansas late tomorrow afternoon and then move eastward into the terminals around 01Z this evening. Winds will be out of the south through the early morning hours between 10-15kts but will pick up to near 15-20kts with gusts to 20-30kts during the day tomorrow. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && SHORT TERM...Hawblitzel LONG TERM...Dux AVIATION...73
Hazardous weather outlook, May 18, 6:37 PM CDT, 6 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 637 PM CDT SAT MAY 18 2013 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-191200- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 637 PM CDT SAT MAY 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS LATE TONIGHT...MAINLY AFTER MIDNIGHT...ACROSS EASTERN KANSAS AS WELL AS NORTHERN AND WESTERN MISSOURI. A FEW OF THESE STORMS COULD PRODUCE LARGE HAIL...PARTICULARLY ACROSS NORTHEAST KANSAS AND NORTHERN MISSOURI. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS EASTERN KANSAS SUNDAY AFTERNOON AND EVENING AND SPREAD EASTWARD THROUGH THE OVERNIGHT HOURS. WHILE SEVERE WEATHER IS POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA...THE GREATEST THREAT WILL EXIST ACROSS EASTERN KANSAS AND WESTERN MISSOURI. SUPERCELLS CAPABLE OF PRODUCING VERY LARGE HAIL...POSSIBLY IN EXCESS OF 2 INCHES...DAMAGING WINDS AND A FEW TORNADOES ARE POSSIBLE ACROSS EASTERN KANSAS AND WESTERN MISSOURI DURING THE LATE AFTERNOON AND EVENING. THESE THUNDERSTORMS SHOULD MERGE INTO A COMPLEX OF STORMS ACROSS WESTERN MISSOURI WITH THE HAZARDS TRANSITIONING TO MAINLY A DAMAGING WIND AND LARGE HAIL THREAT ACROSS NORTHERN AND CENTRAL MISSOURI SUNDAY EVENING. THERE IS ALSO A RISK FOR SEVERE STORMS MONDAY AFTERNOON AND EVENING SOUTH AND EAST OF LINE FROM ST. JOSEPH TO BETHANY. THE MAIN HAZARDS WITH ANY OF THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS. LOCALIZED HEAVY RAIN WILL ALSO BE POSSIBLE FROM SUNDAY THROUGH MONDAY WHICH MAY LEAD TO LOCALIZED FLOODING PROBLEMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE SUNDAY AFTERNOON AND INTO SUNDAY NIGHT ACROSS THE ENTIRE OUTLOOK AREA. SPOTTER ACTIVATION MAY BE REQUIRED ON MONDAY. MELL
In the hours before
Special weather statement, May 19, 12:20 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1220 AM CDT SUN MAY 19 2013
KSZ102-MOZ001-002-011-012-020-190600-
ANDREW MO-ATCHISON MO-BUCHANAN MO-DONIPHAN KS-HOLT MO-NODAWAY MO-
1220 AM CDT SUN MAY 19 2013
...SIGNIFICANT WEATHER ADVISORY FOR ATCHISON...WESTERN ANDREW...
WESTERN NODAWAY...HOLT...NORTHERN BUCHANAN AND DONIPHAN COUNTIES
UNTIL 100 AM CDT...
AT 1217 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF
ROCKPORT TO 7 MILES SOUTHWEST OF CRAIG TO ROBINSON...AND MOVING
NORTHEAST AT 55 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
HIGHLAND...TROY...MOUND CITY...TARKIO...WATHENA...COUNTRY CLUB
VILLA...SAVANNAH...MARYVILLE...ROCKPORT...WHITE CLOUD...CRAIG...
FAIRFAX...FOREST CITY...OREGON...MAITLAND...AMAZONIA...SKIDMORE...
FILLMORE...BURLINGTON JUNCTION AND CORNING.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-29 BETWEEN MILE MARKERS 49 AND 114.
I-229 BETWEEN MILE MARKERS 7 AND 14.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4058 9493 4044 9484 3980 9472 3968 9534
4000 9534 4001 9532 4000 9531 4003 9535
4002 9539 4004 9542 4012 9540 4019 9549
4024 9548 4025 9555 4029 9556 4030 9564
4033 9565 4034 9563 4042 9566 4059 9536
TIME...MOT...LOC 0520Z 233DEG 50KT 4037 9555 4013 9539
3982 9529
CDBLocal storm report, May 19, 12:45 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1245 AM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM TSTM WND DMG EFFINGHAM 39.52N 95.40W
05/19/2013 ATCHISON KS EMERGENCY MNGR
24 INCH DIAMETER TREE BLOWN OVER AND SEVERAL BRANCHES
DAMAGED.
&&
ABAILEYLocal storm report, May 19, 12:51 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1251 AM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM TSTM WND GST ST JOSEPH 39.76N 94.85W
05/19/2013 M60.00 MPH BUCHANAN MO ASOS
&&
ABAILEYSpecial weather statement, May 19, 12:51 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1251 AM CDT SUN MAY 19 2013
MOZ012-013-020-190615-
ANDREW MO-BUCHANAN MO-DE KALB MO-
1251 AM CDT SUN MAY 19 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ANDREW...DEKALB AND
NORTHEASTERN BUCHANAN COUNTIES UNTIL 115 AM CDT...
AT 1249 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR ST. JOSEPH...MOVING NORTHEAST AT 50 MPH.
WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAYSVILLE...CLARKSDALE...UNION STAR...COSBY...HELENA...AMITY AND
FAIRPORT.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-29 BETWEEN MILE MARKERS 46 AND 54.
I-229 BETWEEN MILE MARKERS 4 AND 11.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3986 9428 3973 9487 3975 9486 3977 9487
3976 9491 3979 9493 3979 9488 3981 9487
3983 9488 4004 9451 4004 9434
TIME...MOT...LOC 0551Z 238DEG 45KT 3980 9481
CDBLocal storm report, May 19, 12:55 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1255 AM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM TSTM WND DMG FOREST CITY 39.98N 95.19W
05/19/2013 HOLT MO EMERGENCY MNGR
SOME WINDOWS BLOWN OUT OF RESIDENCE
&&
ABAILEYSpecial weather statement, May 19, 12:59 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1259 AM CDT SUN MAY 19 2013
MOZ002>004-190630-
GENTRY MO-NODAWAY MO-WORTH MO-
1259 AM CDT SUN MAY 19 2013
...SIGNIFICANT WEATHER ADVISORY FOR WORTH...NODAWAY AND NORTHWESTERN
GENTRY COUNTIES UNTIL 130 AM CDT...
AT 1258 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTH OF
BURLINGTON JUNCTION TO 8 MILES SOUTHEAST OF MARYVILLE...AND MOVING
NORTHEAST AT 50 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
STANBERRY...RAVENWOOD...HOPKINS...GRANT CITY...CONCEPTION...
CONCEPTION JUNCTION...PICKERING...CLYDE...PARNELL...GENTRY...
SHERIDAN...WORTH...DENVER AND ALLENDALE.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4057 9423 4047 9423 4047 9422 4039 9421
4013 9463 4013 9482 4057 9517 4058 9515
TIME...MOT...LOC 0559Z 223DEG 45KT 4057 9502 4026 9478
CDBThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 12:09 AM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 36 min |
| May 19, 12:20 AM CDT | Special Weather Statement | EAX | Andrew, Atchison, Holt, Nodaway | 40 min |
| May 19, 12:51 AM CDT | Special Weather Statement | EAX | DeKalb | 24 min |
| May 19, 12:59 AM CDT | Special Weather Statement | EAX | Nodaway, Worth | 31 min |
| May 19, 1:30 AM CDT | Severe Thunderstorm Warning | EAX | Daviess, Gentry, Harrison, Worth | 30 min |
| May 19, 3:59 PM CDT | Severe Thunderstorm Warning | EAX | Atchison | 46 min |
| May 19, 4:30 PM CDT | Severe Thunderstorm Warning | EAX | Atchison | 45 min |
| May 19, 6:34 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry, Jackson, Johnson | 41 min |
| May 19, 6:49 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 41 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.